Virtual Waiting Time in a System with Markov-Modulated Input
Matematičeskie zametki, Tome 76 (2004) no. 6, pp. 945-948
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2004_76_6_a14,
author = {E. E. Bashtova},
title = {Virtual {Waiting} {Time} in a {System} with {Markov-Modulated} {Input}},
journal = {Matemati\v{c}eskie zametki},
pages = {945--948},
year = {2004},
volume = {76},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2004_76_6_a14/}
}
E. E. Bashtova. Virtual Waiting Time in a System with Markov-Modulated Input. Matematičeskie zametki, Tome 76 (2004) no. 6, pp. 945-948. http://geodesic.mathdoc.fr/item/MZM_2004_76_6_a14/
[1] Grandell J., Doubly Stochastic Poisson Processes, Lecture Notes in Math., 529, Springer-Verlag, Berlin–Heidelberg–New York, 1976 | MR | Zbl
[2] Rolski T., Queueing Systems Theory Appl., 5:1–3 (1989), 113–129 | DOI | MR | Zbl
[3] Rolski T., Math. Oper. Res., 11:3 (1986), 442–450 | DOI | MR | Zbl
[4] Bäuerle N., Rolski T., J. Appl. Probab., 35:3 (1998), 741–747 | DOI | MR | Zbl
[5] Afanaseva L. G., “Stokhasticheskaya ogranichennost tsiklicheskikh sistem obsluzhivaniya”, Problemy ustoichivosti stokhasticheskikh modelei, Trudy seminara VNIISI, M., 1989 | Zbl
[6] Tacacz L., Acta Math. Acad. Sci. Hungary, 6 (1955), 101–129 | DOI | MR